# SDR DXTA2011110504777

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 6,507 hours, 5,031 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rudder Pedal
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN MAKING A TIGHT TURN USING RUDDER AND BRAKES, THE BRAKE PEDALS GO TO THE FLOOR WITHOUT BRAKING. THIS OCCURS BOTH IN RT AND LT TURNS AND IS FELT FROM BOTH PILOT & CO-PILOT PEDALS.  BRAKING FEELS NORMAL WHEN MAKING SHALLOW TURNS OFF AND ON THE RUNWAY, BUT THE PROBLEM IS WHEN THE ACFT NEEDS TO MAKE A 90 DEGREE TURN AND THE PEDAL IS FLOORED.  FOUND RUDDER PEDALS COULD BE MOVED TO AREA OF FORWARD DETENT WHICH SHOULD NOT BE AVAILABLE ON THIS ACFT. FOUND SB 560XL-27-28 HAD NOT BEEN C/W.  BRAKE PEDALS WILL CONTACT BULLHEAD IN THIS CONDITION IF IN HARD TURN.  PEDALS WILL NOT CONTACT BULKHEAD.  BRAKE SYS OPS CHECK GOOD IAW MM 32-44-10.
